CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Continuity of solutions to space-varying pointwise linear elliptic equations

Lashi Bandara (Institutionen för matematiska vetenskaper)
Publicacions matemàtiques (0214-1493). Vol. 61 (2017), 1, p. 239-258.
[Artikel, refereegranskad vetenskaplig]

We consider pointwise linear elliptic equations of the form Lxux = ?x on a smooth compact manifold where the operators Lx are in divergence form with real, bounded, measurable coefficients that vary in the space variable x. We establish L2 -continuity of the solutions at x whenever the coefficients of Lx are L?-continuous at x and the initial datum is L2-continuous at x. This is obtained by reducing the continuity of solutions to a homogeneous Kato square root problem. As an application, we consider a time evolving family of metrics gt that is tangential to the Ricci flow almost-everywhere along geodesics when starting with a smooth initial metric. Under the assumption that our initial metric is a rough metric on M with a C heat kernel on a "non-singular" nonempty open subset N, we show that x ? gt(x) is continuous whenever x ? N.

Nyckelord: Continuity equation; Homogeneous Kato square root problem; Rough metrics



Denna post skapades 2017-03-08. Senast ändrad 2017-04-19.
CPL Pubid: 248467

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)

Ämnesområden

Matematik

Chalmers infrastruktur